| Model Number |
4542 |
| Medical Device Problem Codes |
Fracture (1260); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due to non-specific product performance issue.A new lead was successfully implanted.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due to non-specific product performance issue.A new lead was successfully implanted.No additional adverse patient effects were reported.Subsequently, additional information was received indicating lv lead had fractured.
Event or Problem Description
Additional Manufacturer Narrative
This electrode was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory.The electrode was returned in two segments, fractured (with complete separation of both the insulation and conductor coils) at approximately 470 mm from the tip end.Visual inspection revealed cracked/torn through both insulations exposing all coils approx.215mm from the tip end -- consistent with environmental over stress.Such damage is considered a design issue when the field report indicates the damage occurred during normal use.